| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.
Event or Problem Description
It was reported that balloon rupture occurred.The 80% stenosed target lesion was located in the moderately tortuous and moderately calcified internal and common carotid arteries.A 3.0mmx20mmx135cm (4f) sterling balloon catheter was advanced for dilation.During first inflation at approximately 3 atmospheres, the balloon ruptured.When removed, a pinhole was noted.The procedure was completed with a different device.There were no patient complications as a result of this event.